# SDR R61A2023060600346

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 18,566 hours, 12,584 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lever
- Part number: 9037B000104
- Part serial: 02108
- Condition: Inoperative
- Location: Zone 700
- Part time: 18,568 hours, 12,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT AFTER TAKE OFF. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R LANDING GEAR CONTROL LEVER.
